# SDR A6WA200640276

- Difficulty date: July 3, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT SIDE FS 484 INTERCOSTAL CRACKED AT LBL 36 APPROX .25 INCH LONG.  REPAIRS ACCOMPLISHED IAW REO 601R-53-41-059A AND BSC STANDARD REPAIR 601R-53-0030A.  (M)
